Pacific Journal of Mathematics

Densities and summability.

A. R. Freedman and J. J. Sember

Article information

Source
Pacific J. Math., Volume 95, Number 2 (1981), 293-305.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102735070

Mathematical Reviews number (MathSciNet)
MR632187

Zentralblatt MATH identifier
0504.40002

Subjects
Primary: 10L10
Secondary: 40C05: Matrix methods

Citation

Freedman, A. R.; Sember, J. J. Densities and summability. Pacific J. Math. 95 (1981), no. 2, 293--305. https://projecteuclid.org/euclid.pjm/1102735070


Export citation

References

  • [1] R. C. Buck, Generalized asymptotic density, Amer. J. Math., 75 (1953), 335-346.
  • [2] A. R. Freedman, On the addtivity theorem for n-dimensional asymptotic density, Pacific J. Math., 49, No. 2 (1973), 357-363.
  • [3] Allen R. Freedman, John J. Sember, and Marc Raphael, Some Cesaro-type sum- mability spaces, Proc. London Math. Soc. (3) 37 (1978), 508-520.
  • [4] Paul R. Halmos, Lectures on Ergodic Theory, Chelsea, New York, 1956.
  • [5] G. G. Lorentz, A contribution to the theory of divergent sequences, Acta Mathe- matics, 80 (1948), 167-190.
  • [6] I. J. Maddox, Elements of Functional Analysis, Cambridge, 1970.
  • [7] P. Walters, Ergdic Theory--IntroductoryLectures, Lecture Notes in Mathematics No. 458, Springer-verlag, Berlin, Heidelberg, New York, 1975.